A rare instance of levosulpiride–induced galactorrhoea

Rao, Raghavendra and Bhat, Rama and Patil, Navin and Bhushan, Lavanya and Avinash, A and Kunder, Sushil Kiran (2016) A rare instance of levosulpiride–induced galactorrhoea. International Journal of Pharmacy and Pharmaceutical Sciences, 8 (4). pp. 398-399. ISSN 0975-1491

[img] PDF
473 - DisplayPdf.pdf - Published Version
Restricted to Registered users only

Download (170kB) | Request a copy

Abstract

Antipsychotics are well known to affect prolactin secretion, resulting in hyperprolactinemia and its consequent manifestations like amenorrhoea, galactorrhoea, gynaecomastia, etc. Levosulpiride is a novel antipsychotic drug with additional antidepressant, antiemetic and antidyspeptic actions. The authors report a case of levosulpiride-induced hyperprolactinemia, presenting as galactorrhoea in a female patient with dyspepsia at Kasturba Hospital, Manipal, in South India.

Item Type: Article
Uncontrolled Keywords: Hyperprolactinemia; Prolactin; Dyspepsia; Antipsychotic; Dopamine.
Subjects: Medicine > KMC Manipal > Medicine
Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Library
Date Deposited: 15 Apr 2016 09:53
Last Modified: 15 Apr 2016 09:53
URI: http://eprints.manipal.edu/id/eprint/145858

Actions (login required)

View Item View Item